arrow
Volume 3, Number 1
Previous Issue Next Issue

Chuan-Miao Chen

J. Comp. Math., 3 (1985), pp. 1-7.

Preview Full PDF 2365 21753 Abstract

Quan-Sheng Xu & You-Lan Zhu

J. Comp. Math., 3 (1985), pp. 8-18.

Preview Full PDF 2280 22018 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 19-26.

Preview Full PDF 2202 21532 Abstract

Shou Hao

J. Comp. Math., 3 (1985), pp. 27-34.

Preview Full PDF 2319 21132 Abstract

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40.

Preview Full PDF 2239 21072 Abstract

Geng Sun

J. Comp. Math., 3 (1985), pp. 41-49.

Preview Full PDF 2262 21502 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 50-71.

Preview Full PDF 2301 21122 Abstract

Shao-Yun Huang & Cai-Jing Zhou

J. Comp. Math., 3 (1985), pp. 72-89.

Preview Full PDF 2212 21803 Abstract

Guan-Quan Zhang

J. Comp. Math., 3 (1985), pp. 90-96.

Preview Full PDF 2234 21348 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard